American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Edson de Faria and Welington de Melo. Rigidity of critical circle mappings II. J. Amer. Math. Soc. 13 (2000) 343-370. MR 1711394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul S. Bourdon and Joel H. Shapiro. Mean growth of Koenigs eigenfunctions. J. Amer. Math. Soc. 10 (1997) 299-325. MR 1401457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mikhail Lyubich and John Milnor. The Fibonacci unimodal map . J. Amer. Math. Soc. 6 (1993) 425-457. MR 1182670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ben Bielefeld, Yuval Fisher and John Hubbard. The classification of critically preperiodic polynomials as dynamical systems . J. Amer. Math. Soc. 5 (1992) 721-762. MR 1149891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1